# SDR 9904689963

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ws 225-274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON LOWER FLANGE OF THE RIGHT WING FRONT SPAR LOWER TEE BETWEEN XFS=244 AND XFS=257.  CORROSION WAS ALSO FOUND ON THE RIGHT WING LEADING EDGE DOUBLER BETWEEN XFS =225 AND XFS=274.  THE PRESENT REPAIR WAS DEVELOPED AS AN ALTERNATIVE TO THE SRM SPLICE REPAIR OF THE FRONT SPAR LOWER TEE.  REPAIRED PER EA 99-169182.  MFG PART NUMBER 5919153-2.
